Lithuanian Mathematical Journal

, Volume 59, Issue 1, pp 6–16 | Cite as

Modeling the beta distribution in short intervals

  • Gintautas BareikisEmail author
  • Afef Hidri
  • Algirdas Mačiulis


We prove that any beta distribution can be simulated by means of a sequence of distributions defined via multiplicative functions in a short interval.


natural divisor multiplicative function distribution function 


11N60 11K65 



  1. 1.
    G. Bareikis and A. Mačiulis, A sequence of distributions related to the divisor function, Lith. Math. J., 54(1):1–7, 2014.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    G. Bareikis and A. Mačiulis, On the second moment of an arithmetical process related to the natural divisors, Ramanujan J., 37(1):1–24, 2015.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    G. Bareikis and A.Mačiulis, Modeling the beta distribution using multiplicative functions, Lith. Math. J., 57(2):171–182, 2017.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    G. Bareikis and E. Manstavičius, On the DDT theorem, Acta Arith., 126:155–168, 2007.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Z. Cui, G. Lü, and J. Wu, The Selberg–Delange method in short intervals with some applications, Sci. China, Math., 2018, available from:
  6. 6.
    Z. Cui and J. Wu, The Selberg–Delange method in short intervals with an application, Acta Arith., 163:247–260, 2014.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    M.S. Daoud, A. Hidri, and M. Naimi, The distribution law of divisors on a sequence of integers, Lith. Math. J., 55(4):474–488, 2015.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    J.M. Deshouillers, F. Dress, and G. Tenenbaum, Lois de répartition des diviseurs, Acta Arith., 34:7–19, 1979.CrossRefzbMATHGoogle Scholar
  9. 9.
    B. Feng and Z. Cui, DDT theorem over square-free numbers in short interval, Front. Math. China, 12(2):367–375, 2017.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    E. Manstavičius, Functional limit theorems in probabilistic number theory, in G. Halasz, L. Lovasz, M. Simonovits, and V.T. Sós (Eds.), Paul Erdős and his Mathematics, Bolyai Soc. Math. Stud., Vol. 11, Springer, Berlin, Heidelberg, 2002, pp. 465–491.Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • Gintautas Bareikis
    • 1
    Email author
  • Afef Hidri
    • 2
  • Algirdas Mačiulis
    • 1
  1. 1.Institute of Computer ScienceVilnius UniversityVilniusLithuania
  2. 2.Département de Mathématiques, Faculté des Sciences de TunisUniversité de Tunis El Manar, Campus UniversitaireTunisTunisie

Personalised recommendations